# SDR ASAA2017080621636

- Difficulty date: August 6, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 21,699 hours, 6,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750252
- Condition: Cracked
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RT SIDE TRANSITION PANEL HAS VARIOUS SPOTS OF CORROSION FROM BS 727B TO 727J.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 53-00-53-1A-2. FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53-1A-2. 4A(2).  ALODINED AND PRIMED IAW SRM 53-00-53-1A-2.2.E.  REPAIRED THE TRANSITION PANEL IAW SRM 53-00-53-2R-5.
